Facebook Pixel
EmpowHER Guest
Q: 

How long does one bleed after taking the morning pill

By Anonymous June 17, 2015 - 8:42am
 
Rate This

Add a Comment1 Comments

Guide

Hello Anonymous,

Welcome to EmpowHER and thank you for your question.

According to the Plan B website, "After you’ve taken plan B®, you should get your next period at the expected time, or a few days early or late. Note that you may experience spotting a few days after taking plan B®.

If bleeding lasts more than 5 to 7 days, you should contact your gynecologist.

Regards,
Maryann

June 17, 2015 - 8:51am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!